MathSciNet Relay Station
MathSciNet bibliographic data
MR945109 (89i:60122) 60H10 (60F05 60F15 60J25)
Bougerol, Philippe Théorèmes limite pour les systèmes linéaires à coefficients markoviens. (French) [Limit theorems for linear systems with Markov coefficients] Probab. Theory Related Fields 78 (1988), no. 2, 193–221.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement